Sh:857

Bib entry
@article{Sh:857,
 author = {Kuhlmann, Salma and Shelah, Saharon},
 title = {{$\kappa$-bounded exponential-logarithmic power series fields}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {136},
 number = {3},
 year = {2005},
 pages = {284--296},
 issn = {0168-0072},
 doi = {10.1016/j.apal.2005.04.001},
 mrclass = {03C60 (06A05)},
 mrnumber = {2169687},
 mrreviewer = {Martin Weese},
 doi = {10.1016/j.apal.2005.04.001},
 note = {\href{https://arxiv.org/abs/math/0512220}{arXiv: math/0512220}},
 arxiv_number = {math/0512220}
}